# SDR ABXA000017

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Engine: Pw
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 31800040
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE READ 36 PSI DURING DESCENT. WHEN PRESSURE DROPPED BELOW 35 PSI, ENGINE WAS SHUT DOWN.  OIL PRESSURE WAS 6 PSI   WHILE WINDMILLING FOR LAST 10-15 MINUTES OF FLIGHT.  REPLACED NR 3  ENGINE OIL PRESSURE TRANSMITTER.  OPS CHECKED GOOD.
